3 times aday.and i was wondering if i stop taking them how long will i withdrawal?
I have been taking 10 mg a day for the past year for pain. I took my last pill exactly a week ago. I didnt start feeling bad till 2 days after and still feeling pretty bad. I cant sleep and I have very bad anxiety that comes in waves. I hope this blows over fast because I cant take not being able to sleep at night. I would def tapper if you were taking 3 times what I took. Best regards
Also methadone has a very long half life, which means it clings to your opiate receptors for longer than most opiates. so you prob be in withdrawl about 30 days. I would ask your doc for some type of anti anxiety med to help you through the hell you are about to experience. Good luck and God Bless.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2010 • 4 answers
Posted 5 Dec 2010 • 1 answer
Posted 12 Feb 2011 • 1 answer
Posted 1 Apr 2012 • 2 answers
Posted 4 Jul 2012 • 6 answers